I have been on Efexor XR for 4 years tritating between 75 & 150mg, I was started on Efexor to help me deal with grief.
I have decided to cease this as a situation I found myself in recently made me realise just how much mentally this medication was supressing, (yes it helped me wonderfully during a time of horrible emotional turmoil with no support) cause I didn't have to think about anything, I just popped this little pill and went to my happy place. I now have a wonderful husband who IS there for me emotionally and wants me to talk about things with him and not shut my feelings & emotions away.
I have gone from every day to every second day) it is now 6 days since I have had any Efexor and the main side effect I have is really bad dizziness, how long can these side effects last for?
Sorry you haven't got a reply yet. I know nothing about this but check again tomorrow and you can also try posting this question on the addiction forum as there may be people on there who have w/d off of effexor. Good Luck
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.